Volume 30, Issue 1
Low-Rank Tensor Structure of Solutions to Elliptic Problems with Jumping Coefficients

Sergey Dolgov ,  Boris N. Khoromskij ,  Ivan Oseledets and Eugene E. Tyrtyshnikov

10.4208/jcm.1110-m11si08

J. Comp. Math., 30 (2012), pp. 14-23.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF BiBTex 473 863
  • Abstract

We study the separability properties of solutions to elliptic equations with piecewise constant coefficients in \mathbb{R}^d, d \ge 2. The separation rank of the solution to diffusion equation with variable coefficients is presented.

  • History

Published online: 2012-02

  • Cited by